특이 병력 없는 젊은 여성에게서 알파리포산 투약 후 발생한 인슐린자가면역증후군
Insulin autoimmune syndrome associated with alpha-lipoic acid in a young woman with no concomitant disease
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Insulin autoimmune syndrome (IAS) is characterized by spontaneous hypoglycemia, extremely high serum insulin levels, and high titers of autoantibodies against endogenous insulin, in the absence of exogenous insulin injection. IAS often occurs following exposure to sulfhydryl-containing drugs, including alpha-lipoic acid (ALA). A 30-year-old woman without diabetes visited our outpatient clinic with recurrent hypoglycemia. She had been taken ALA for weight reduction since 3 weeks ago. Further hypoglycemia work up revealed very high insulin levels, C-Peptide levels and positive insulin antibodies. And conventional imaging examinations were negative for insulinoma or other pancreatic tumors. Finally, the diagnosis of Insulin autoimmune syndrome (IAS) was made. Following the cessation of ALA, hypoglycemia improved, with no medication, and the patient experienced no further hypoglycemic attacks over the next month. The use of ALA as a nutritional supplement is increasing. We report a case of IAS associated with ALA in a non-diabetic patient.
Abstract
Insulin autoimmune syndrome (IAS) is characterized by spontaneous hypoglycemia, extremely high serum insulin levels, and high titers of autoantibodies against endogenous insulin, in the absence of exogenous insulin injection. IAS often occurs following exposure to sulfhydryl-containing drugs, including alpha-lipoic acid (ALA). A 30-year-old woman without diabetes visited our outpatient clinic with recurrent hypoglycemia. She had been taken ALA for weight reduction since 3 weeks ago. Further hypoglycemia work up revealed very high insulin levels, C-Peptide levels and positive insulin antibodies. And conventional imaging examinations were negative for insulinoma or other pancreatic tumors. Finally, the diagnosis of Insulin autoimmune syndrome (IAS) was made. Following the cessation of ALA, hypoglycemia improved, with no medication, and the patient experienced no further hypoglycemic attacks over the next month. The use of ALA as a nutritional supplement is increasing. We report a case of IAS associated with ALA in a non-diabetic patient.
참고문헌 (10)
- Hirata Y, "Insulin autoimmunity in a case of spontaneous hypoglycemia", J Jpn Diabetes Soc, 13, pp.312~320 (1970)
- Uchigata Y, "Drug-induced insulin autoimmune syndrome", Diabetes Res Clin Pract, 83, pp.e19~e20 (2009)
- 배상묵, "Recurrent Insulin Autoimmune Syndrome Caused by α-Lipoic Acid in Type 2 Diabetes", Endocrinology and Metabolism, 28(4), pp.326~330 (2013), 대한내분비학회
- 장형진, "Alpha lipoic acid와 연관된 인슐린자가면역증후군 1예", 대한내과학회지, 76(5), pp.600~604 (2009), 대한내과학회
- Uchigata Y, "Worldwide differences in the incidence of insulin autoimmune syndrome (Hirata disease) with respect to the evolution of HLA-DR4 alleles", Hum Immunol, 61, pp.154~157 (2000)
- Takeuchi Y, "Insulin Autoimmune Syndrome possibly caused by alpha lipoic acid", Intern Med, 46, pp.237~239 (2007)
- Goraca A, "Lipoic acid - biological activity and therapeutic potential", Pharmacol Rep, 63, pp.849~858 (2011)
- Bilska A, "Lipoic acid - the drug of the future?", Pharmacol Rep, 57, pp.570~577 (2005)
- 고은희, "Alpha-lipoic acid에 의한 대사증후군의 개선", Endocrinology and Metabolism, 19(3), pp.267~273 (2004), 대한내분비학회
- Dozio N, "Imaging of the buffering effect of insulin antibodies in the autoimmune hypoglycemic syndrome", J Clin Endocrinol Metab, 83, pp.643~648 (1998)
